MathSciNet Relay Station
MathSciNet bibliographic data
MR1367257 (96j:53057) 53C45 (53A05)
Toponogov, V. A. On conditions for the existence of umbilical points on a convex surface. (Russian) Sibirsk. Mat. Zh. 36 (1995), no. 4, 903--910, iv; translation in Siberian Math. J. 36 (1995), no. 4, 780–786
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement